# SDR AALA201706089002

- Difficulty date: June 2, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON VERTICAL STABILIZER LEFT FORWARD FITTING CLEVIS, AFT LUG ON FORWARD SURFACE AND FORWARD LUG ON AFT SURFACE.  REPAIRED IAW EA#269829.
